Skip to Content

Has anyone gotten severe chonic diaherra after stopping vesicare?

Responses (2)

Marvell 27 Jan 2011

It's unfortunate that no one, who used Vesicare, has responded.

Vesicare reduces muscle spasms of the bladder and urinary tract. Vesicare is used to treat symptoms of overactive bladder, such as frequent or urgent urination, and incontinence (urine leakage).

Vesicare can cause constipation as a side effect and maybe when you stopped taking Vesicare it sent your bowels into reverse and caused diarrhea. I'm only speculating ... but that may be the reason. I hope it has resolved by now.

https://www.drugs.com/vesicare.html

https://www.drugs.com/sfx/vesicare-side-effects.html

caringsonbj 27 Jan 2011

thus far if it has happened I have been unable to locate such an incident so hopefully that isn't the case or if it is it has not yet been documented I have looked in various places without finding this occouring best wishes carigsonbj

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Has anyone with fibromyalgia been given Vesicare?

Posted 12 May 2011 5 answers

VESIcare - Pain associated with OAB?

Posted 19 Nov 2012 1 answer

For how long should vesicare be taken?

Posted 1 Apr 2015 1 answer

Does vesicare make you tired all the time?

Posted 13 Oct 2015 0 answers